# SDR SWAA053311

- Difficulty date: October 20, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 28,168 hours, 23,408 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND L2 DOOR EVACUATION SLIDE OUT OF ADJUST.  REPOSITIONED SLIDE PER MM.
